# SDR ASAA2018061325054

- Difficulty date: June 13, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 1,250 hours, 329 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3620857050
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE NR 1 ENGINE WITH A MINOR FAULT.  ACFT GROUNDED.  R & R THE NR 1 ENGINE HJ5A WIRE HARNESS,  OPS CHECKED NORMAL IAW AMM 77-11-00-810-839-A.
